Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 425, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Aug 5, 2008, 6:09 PM CDT for 5 counties in Illinois; Saint Charles County, Saint Louis County, City of Saint Louis, Missouri. It was in force for 51 min. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2008, 6:09 PM CDT (23:09 UTC)
- Expired
- Aug 5, 2008, 7:00 PM CDT
- In force
- 51 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 6:27 PM CDT | TSTM WND GST 58 | Godfrey, IL | |
| Aug 5, 6:30 PM CDT | TSTM WND GST 60 | Bethalto, IL | |
| Aug 5, 6:34 PM CDT | TSTM WND GST 59 | 2 S Shipman, IL | |
| Aug 5, 6:37 PM CDT | TSTM WND DMG | 1 W Brighton, IL | 4 LIMBS DOWN AND ALUMINUM SIDING BLOWN OF HOUSE |
| Aug 5, 6:37 PM CDT | TSTM WND DMG | 3 N Brighton, IL | WIDESPREAD WIND DAMAGE ALONG THE MACCOUPIN JERSEY COUNTY LINE AND ACROSS THE SOUTHERN THIRD OF MACCOUPIN COUNTY. DAMAGE INCLUDES A TREE ON A HOUSE...NUMEROUS TREES AND POWER LINES DOWN THROUGHOUT THE AREA |
| Aug 5, 6:37 PM CDT | TSTM WND DMG | 4 N Brighton, IL | SHINGLES BLOWN OFF ROOFS...3 FOOT DIAMETER TREE UPROOTED AND DAMAGED 2 HOMES |
| Aug 5, 6:37 PM CDT | TSTM WND DMG | Brighton, IL | 12 DIAMETER TREE BLOWN DOWN INTO ROAD CAUSING A VEHICLE ACCIDENT |
| Aug 5, 6:37 PM CDT | TSTM WND GST 57 | Brighton, IL | MANY LIMBS DOWN FROM 2 S BRIGHTON TO 2 NNW...2 LARGE TREES AND POWER POLES DOWN AT RESIDNECE 2 NNW OF BRIGHTON. |
| Aug 5, 6:39 PM CDT | TSTM WND GST 65 | 2 S Shipman, IL | |
| Aug 5, 6:40 PM CDT | TSTM WND GST 70 | 2 W Bunker Hill, IL | AT LEAST 70 MPH |
| Aug 5, 6:42 PM CDT | TSTM WND GST 71 | Shipman, IL | |
| Aug 5, 6:43 PM CDT | TSTM WND DMG | 1 W Brighton, IL | 4 LIMBS DOWN AND ALUMINUM SIDING BLOWN OF HOUSE |
| Aug 5, 6:44 PM CDT | TSTM WND DMG | 4 N Brighton, IL | SHINGLES BLOWN OFF ROOFS...3 FOOT DIAMETER TREE UPROOTED AND DAMAGED 2 HOMES |
| Aug 5, 6:58 PM CDT | TSTM WND DMG | Brighton, IL | 12 DIAMETER TREE BLOWN DOWN INTO ROAD CAUSING A VEHICLE ACCIDENT |
| Aug 5, 7:00 PM CDT | TSTM WND DMG | 2 Nnw Mount Olive, IL | SMALL TREES UPROOTED AND POWER LINES DOWN. SHINGLE DAMAGE ON ROOF OF HOME. |
| Aug 5, 7:00 PM CDT | TSTM WND DMG | 2 S Shipman, IL | BARN DOOR BLOWN OFF WITH 2 TO 3 INCH LIMBS DOWN |
| Aug 5, 7:00 PM CDT | TORNADO | Mount Olive, IL | POSSIBLE TORNADO...LOT OF DEBRIS...CANOE STUCK INTO THE GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 5, 2:59 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 618 J/kg
- Mixed-layer CIN
- -237 J/kg
- Mixed-layer LCL
- 1293 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLSX 052309 SVRLSX ILC061-083-117-119-163-MOC183-189-510-060000- /O.NEW.KLSX.SV.W.0425.080805T2309Z-080806T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 609 PM CDT TUE AUG 5 2008 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI NORTHEASTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI NORTHEASTERN ST. LOUIS CITY IN EAST CENTRAL MISSOURI SOUTHEASTERN GREENE COUNTY IN SOUTHWEST ILLINOIS EASTERN JERSEY COUNTY IN SOUTHWEST ILLINOIS SOUTHERN MACOUPIN COUNTY IN SOUTHWEST ILLINOIS MADISON COUNTY IN SOUTHWEST ILLINOIS NORTHERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS * UNTIL 700 PM CDT * AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES WEST OF KEMPER TO 6 MILES WEST OF PORTAGE DES SIOUX...AND WERE MOVING EAST AT 36 MPH. * LOCATIONS IMPACTED INCLUDE... PORTAGE DES SIOUX... HAZELWOOD... FLORISSANT... KINLOCH... FERGUSON... COOL VALLEY... BLACK JACK... SPANISH LAKE... RIVERVIEW... JENNINGS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS PORTIONS OF LINCOLN COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3918 8970 3857 8982 3875 9039 3930 9027 TIME...MOT...LOC 2308Z 289DEG 31KT 3917 9033 3891 9043 $$ TILLY
1 follow-up statement
000
WWUS53 KLSX 052347
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
647 PM CDT TUE AUG 5 2008
ILC061-052357-
/O.CAN.KLSX.SV.W.0425.000000T0000Z-080806T0000Z/
GREENE IL-
647 PM CDT TUE AUG 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE COUNTY IS
CANCELLED...
LAT...LON 3857 8982 3875 9039 3924 9020 3926 9017
3926 9016 3927 9015 3918 8970
TIME...MOT...LOC 2347Z 288DEG 40KT 3913 8983 3871 8998
$$
ILC083-117-119-163-MOC183-189-510-060000-
/O.CON.KLSX.SV.W.0425.000000T0000Z-080806T0000Z/
ST. CLAIR IL-MADISON IL-JERSEY IL-MACOUPIN IL-ST. LOUIS CITY MO-
ST. LOUIS MO-ST. CHARLES MO-
647 PM CDT TUE AUG 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHEASTERN ST. CHARLES...NORTHEASTERN ST. LOUIS...NORTHEASTERN
ST. LOUIS CITY...SOUTHERN MACOUPIN...EASTERN JERSEY...MADISON AND
NORTHERN ST. CLAIR COUNTIES...
AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM ROYAL LAKES TO PONTOON
BEACH...AND WERE MOVING EAST AT 46 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
WILLIAMSON...WHITE CITY...TROY...STAUNTON AND LEBANON.
DAMAGING WINDS UP TO 71 MPH WERE REPORTED IN SHIPMAN ILLINOIS WITH
THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY
AWAY FROM WINDOWS
LAT...LON 3857 8982 3875 9039 3924 9020 3926 9017
3926 9016 3927 9015 3918 8970
TIME...MOT...LOC 2347Z 288DEG 40KT 3913 8983 3871 8998
$$
TILLYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 3:32 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Aug 5, 3:32 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
332 PM CDT TUE AUG 5 2008
.DISCUSSION...
/326 PM CDT TUE AUG 5 2008/
MAIN FORECAST CONCERN IS TRANSITIONING FROM HEAT TO POTENTIAL FOR
SEVERE WEATHER THIS EVENING AND AGAIN TOMORROW. OUTFLOW BOUNDARY
FROM CONVECTION OVER CENTRAL ILLINOIS HAS WORKED SWWD AND NOW
EXTENDS FROM HANNIBAL THROUGH THE ST. LOUIS METRO AREA INTO SOUTH
CENTRAL ILLINOIS. HAVE DROPPED THE NORTHERN COUNTIES OF THE HEAT
ADVISORY WHERE WHERE CRITERIA WILL LIKEELY NOT BE MET THE REST OF
THE DAY. OTHERWISE...TSRA WILL CONTINUE TO QUICKLY DEVELOP AND
BECOME SEVERE ACROSS THE REGION THE NEXT FEW HOURS AS ATMOSPHERE
CONTINUES TO DESTABILIZE WITH MLCAPES IN THE 3000-5000 J/KG RANGE
WITH WEAKING CIN IN ADVANCE WEAK SHORTWAVE TROUGH CURRENTLY MOVING
ACROSS THE CENTRAL PLAINS. COLD FRONT OVER NORTHERN MO ALONG WITH
OUTFLOW BOUNDARIES WILL ACT AS FOCUS FOR TSRA TO DEVELOP ON. WHILE
DEEP LAYER SHEAR IS RELATIVELY WEAK...AMOUNT OF INSTABILITY WILL
BE SUFFICENT FOR ORGANIZED MULTICELLS AND POSSIBLE SUPERCELLS IF
THEY DEVELOP ALONG A BOUNDARY. WILL ALSO BE WATCH THE HEAVY
RAINFALL POTENTIAL WITH ANY SLOW MOVING CELLS ALONG FRONT IN
ENVIORNMENT WITH PRECIPITABLE WATERS ABOVE 2 INCHES.
UPPER FLOW WILL BECOME WNWLY BY TOMORROW AND FRONT WILL STAY IN
CLOSE PROXIMITY TO THE SWRN PART OF THE CWA AND LINGER NEARBY
THROUGH THURSDAY. HAVE KEPT CHANCE OF SHRA/TSRA GOING INTO THURSDAY
WHEN FRONT GET PUSHED FARTHER SOUTH AS UPPER FLOW BECOME MORE NWLY
WITH UPPER LOW DIGGING IN THE GREAT LAKES. LOW LEVEL MOISTURE
WILL REMAIN HIGH ENOUGH BEHIND THE FRONT WITH SOME SOLAR
INSOLATION FOR MLCAPES TO CLIMB BACK INTO THE 1000-2000 J/KG
RANGE. THIS WILL BE ON THE SOUTHERN PERIPHERY OF 35-40KT DEEP
LAYER SHEAR...SO SEVERE WEATHER WILL ALONG BE POSSIBLE TOMORROW
PER SPC SWODY2. WILL KEEP CHC OF SHRA/TRSA GOING OVER THE SOUTHERN
PART OF THE CWA
CONFIDENCE IN THE EXTENDED PART OF THE FORECAST IS LOWER TODAY AS
THERE ARE SIGNFICANT DIFFERENCES BETWEEN THE ECMWF/GFS/CANADIAN WITH
HOW TO HANDLE POLAR VORTEX OVER ERN CANADA. CONTINUTY OF ECWMF IS
NOT AS GOOD AS YESTERDAY AS POLAR VORTEX REMAINS OVER THE HUDSON
BAY THROUGH THE WEEKEND INSTEAD OF MOVING SEWD ACROSS THE GREAT
LAKES AND NERN CONUS. THIS RESULTS IN UPPER FLOW BECOMING ZONAL
QUICKER OVER THE WEEKEND ACROSS MO/IL AND FASTER RETURN OF WARMER
AIR. HAVE INCLUDED A CHANCE OF SUNDAY INTO MONDAY AS TROUGH AND
ACCOMPANYING FRONT MOVES ACROSS THE CWA.
BRITT
&&
.AVIATION...
/1233 PM CDT TUE AUG 5 2008/
FOR THE 18Z TAFS...
COLD FRONT PROGRESSING SOUTH AT A SNAILS PACE WITH OUTFLOW
BOUNDARY NOW PARKED ACROSS THE METROPOLITAN AREA. LOOKING FOR
CONVECTION TO DEVELOP THIS AFTERNOON...AND BECOME MORE WIDESPREAD
TOWARD EVENING. AFTER A LULL DURING THE MIDNIGHT HOUR...MORE
CONVECTION IS LIKELY TO FORM AS THE FRONT STALLS ACROSS THE AREA
AND 850MB CONVERGENCE/FRONTOGENESIS INCREASES. WINDS WILL
GENERALLY GO FROM SOUTHWEST TO NORTHEAST WITH FROPA...BUT VARIABLE
IN VICINITY OF ANY THUNDERSTORM OUTFLOW BOUNDARY. LOOKS TO BE AN
ACTIVE AFTERNOON AND EVENING...
CVKING
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR BOONE-
CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-JEFFERSON-
MONITEAU-MONTGOMERY-OSAGE-ST. CHARLES-ST. LOUIS-ST. LOUIS
CITY-WARREN-WASHINGTON.
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR IRON-MADISON-
REYNOLDS-ST. FRANCOIS-STE. GENEVIEVE.
IL...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR MADISON
IL-MONROE IL-ST. CLAIR IL.
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CLINTON IL-MARION
IL-RANDOLPH IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Aug 5, 3:52 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 352 PM CDT TUE AUG 5 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-061215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 352 PM CDT TUE AUG 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT HEAT INDEX VALUES BETWEEN 100 AND 110 DEGREES CAN BE EXPECTED EARLY THIS EVENING BEFORE A COLD FRONT AND THUNDERSTORMS BRING AN END TO THE EXCESSIVE HEAT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REGION WEDNESDAY AND WEDNESDAY NIGHT. STORMS ONCE AGAIN WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. THE CHANCE OF THUNDERSTORMS WILL CONTINUE ALONG AND SOUTH OF INTERSTATE 70 ON THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TONIGHT. IN ADDITION TO SEVERE WEATHER...SPOTTERS ARE ASKED TO REPORT ANY HEAVY RAINFALL OR FLOODING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BRITT
In the hours before
Local storm report, Aug 5, 5:27 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
527 PM CDT TUE AUG 05 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0515 PM HEAVY RAIN BOWLING GREEN 39.34N 91.20W
08/05/2008 M1.65 INCH PIKE MO TRAINED SPOTTER
THE RAIN FELL IN A 35 MINUTE PERIOD.
&&
EVENT NUMBER LSX0800821
DYELocal storm report, Aug 5, 5:30 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
530 PM CDT TUE AUG 05 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 6 S CLARKSVILLE 39.28N 90.91W
08/05/2008 E0.50 INCH PIKE MO TRAINED SPOTTER
ESTIMATED 50 MPH WINDS WITH GUST FRONT
&&
EVENT NUMBER LSX0800822
TRUETTLocal storm report, Aug 5, 5:44 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
544 PM CDT TUE AUG 05 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL 11 NW POTOSI 38.05N 90.93W
08/05/2008 M0.88 INCH WASHINGTON MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0800823
DYELocal storm report, Aug 5, 5:45 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
545 PM CDT TUE AUG 05 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND GST 2 SW ELSBERRY 39.15N 90.82W
08/05/2008 E60 MPH LINCOLN MO PUBLIC
AT LEAST 60 MPH...BLEW OVER FLAG POLE AND KNOCKED A MEN
TO THE GROUND
0525 PM HAIL 2 SW ELSBERRY 39.15N 90.82W
08/05/2008 E0.75 INCH LINCOLN MO PUBLIC
AT LEAST 60 MPH...BLEW OVER FLAG POLE AND KNOCKED A MEN
TO THE GROUND
&&
EVENT NUMBER LSX0800824
EVENT NUMBER LSX0800825
TRUETTLocal storm report, Aug 5, 5:46 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
546 PM CDT TUE AUG 05 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 2 SW ELSBERRY 39.15N 90.82W
08/05/2008 E0.75 INCH LINCOLN MO PUBLIC
AT LEAST 60 MPH...BLEW OVER FLAG POLE AND KNOCKED A MAN
TO THE GROUND
&&
CORRECTED REMARKS
EVENT NUMBER LSX0800825
TRUETTLocal storm report, Aug 5, 6:09 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
609 PM CDT TUE AUG 05 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG WINFIELD 39.00N 90.74W
08/05/2008 LINCOLN MO AMATEUR RADIO
STRUCTURAL DAMAGE AT WINFIELD MIDDLE SCHOOL...2 X 4S
AND PLYWOOD BLOWN ONTO ELM ST
&&
EVENT NUMBER LSX0800826
TRUETTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 2:29 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Pike | 46 min |
| Aug 5, 2:56 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 49 min |
| Aug 5, 3:14 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Pike | 46 min |
| Aug 5, 3:23 PM CDT | Flash Flood Warning | LSX | Adams, Pike | 6 hr |
| Aug 5, 4:05 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 40 min |
| Aug 5, 4:18 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 42 min |
| Aug 5, 4:44 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Pike | 46 min |
| Aug 5, 5:03 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun | 42 min |
| Aug 5, 5:30 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey, Pike | 60 min |
| Aug 5, 6:44 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 61 min |
| Aug 5, 6:55 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Macoupin, Madison, Montgomery and 2 more | 65 min |
| Aug 5, 4:14 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe, Ralls | 61 min |
| Aug 5, 4:44 PM CDT | Flash Flood Warning | LSX | Audrain, Monroe, Pike, Ralls | 6 hr |
| Aug 5, 4:57 PM CDT | Flash Flood Warning | LSX | Sainte Genevieve | 6 hr |
| Aug 5, 5:24 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 51 min |
| Aug 5, 5:59 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 46 min |
| Aug 5, 6:05 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Francois, Washington | 55 min |
| Aug 5, 6:40 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Saint Charles, Warren | 50 min |
| Aug 5, 6:41 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 49 min |
| Aug 5, 6:59 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade | 61 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.